Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 11, 2012, 5:45 PM EDT for Bleckley County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2012, 5:45 PM EDT (21:45 UTC)
- Expired
- Jul 11, 2012, 6:15 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
County Bleckley County, GA
The radar
The Robins AFB radar (KJGX), 26 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 221 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 812 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
540
WWUS82 KFFC 112145
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 PM EDT WED JUL 11 2012
GAZ083-096-112215-
545 PM EDT WED JUL 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN TWIGGS AND BLECKLEY COUNTIES UNTIL 615 PM EDT...
AT 543 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR COLEY STATION...MOVING NORTH AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
TWIGGS AND BLECKLEY COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE PAULK...MAGNOLIA...PORTER...COLEY
STATION...COCHRAN...ROYAL...CARY AND TARVERSVILLE. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3240 8350 3241 8348 3245 8350 3248 8349
3252 8353 3259 8354 3259 8327 3235 8329
3235 8344
TIME...MOT...LOC 2145Z 179DEG 5KT 3244 8340
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 11, 3:08 PM EDT, 2 hours 37 minutes earlier.
Area forecast discussion, Jul 11, 3:08 PM EDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 308 PM EDT WED JUL 11 2012 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... WET TREND TO CONTINUE THROUGH THE SHORT TERM. LONGWAVE TROUGH ACROSS THE NORTHEAST WILL LIFT NORTHWARD THROUGH THURSDAY AND EXPAND THE HIGHER AREA OF MOISTURE NORTHWARD THAT IS ALONG THE STATIONARY FRONT ACROSS SOUTHERN TN. AS THIS OCCURS THE UPPER RIDGE OVER THE ATLANTIC WILL START BUILDING WESTWARD INTO THE CWA DURING THE SECOND HALF OF THE SHORT TERM. EVEN WITH THIS...COPIOUS AMOUNTS OF MOISTURE STILL REMAIN ACROSS THE CWA AND IN PARTICULAR THE NORTH THROUGH THE SHORT TERM AND THUS FORECAST THROUGH THE SHORT TERM IS SIMILAR TO THE PAST FEW DAYS. EXTENSIVE CLOUD COVERAGE THIS MORNING LIMITED THE INSTABILITY ACROSS THE NORTHERN PART OF THE CWA AND THUS BEST CHANCE OF SEVERE THROUGH TONIGHT APPEARS TO BE ACROSS THE SOUTHERN TWO THIRDS OF THE CWA. NORTHERN THIRD MAY STILL SEE WIDESPREAD SHOWERS AND SOME TSRA BUT SEVERE CHANCE WILL BE LESS ACROSS THAT AREA AT LEAST FOR THE NEAR TERM. WITH A LARGE AREA OF DEWPOINTS IN THE LOW 70S...THE PROXIMITY OF THE BOUNDARY...WAVES RIDING ALONG THE FRONT...AND DECENT INSTABILITY WITH MUCAPE VALUES AROUND 2000 J/KG...EXPECT INCREASED TSRA AGAIN THURSDAY AS COMPARED TO NORMAL SUMMERTIME DIURNALLY DRIVEN CONVECTION. SIMILAR TO THIS MORNING THOUGH...CLOUD COVERAGE MAY PLAY A FACTOR IN WHERE THE BEST INSTABILITY SETS UP. ALTHOUGH HEAVY RAIN IS EXPECTED WITH THE TSRA AND TWO DAY HPC QPF TOTALS ARE ONE AND A HALF INCHES ACROSS THE NORTH AND AROUND A HALF ACROSS CENTRAL GA...SHOULD BE ABLE TO HANDLE THE AMOUNTS. WILL HAVE TO CONTINUE TO MONITOR THOUGH FOR ANY ISOLATED FLASH FLOODING EVENTS FROM TSRA. MAX TEMPS FOR THURSDAY ARE CLOSE TO THE WARMER MAV AS THE MET APPEARS TO BE TOO COOL. MAX TEMPS WILL CONTINUE TO BE A FEW DEGREES BELOW NORMAL ON THURSDAY WITH THE CLOUD COVERAGE AND RAIN. LOW TEMPS THOUGH ARE CLOSER TO A MAV/MET BLEND. 11 .LONG TERM /FRIDAY THROUGH WEDNESDAY/... MODEL TRENDS THROUGH THE EXTENDED FORECAST PERIOD CONTINUE TO INDICATE A RETURN OF UPPER RIDGING ACROSS THE REGION. CURRENT EXTENDED FORECAST HAS THIS COVERED WELL SO I WILL NOT BE MAKING ANY CHANGES TO THE LONG TERM GRIDS AT THIS TIME. 20 PREV LONG TERM DISCUSSION... LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... /ISSUED 411 AM EDT WED JUL 11 2012/ UPPER TROUGH OVER THE LOWER MISSISSIPPI VALLEY PERSISTING INTO THE END OF THE WEEK WITH SHORT WAVE ENERGY MOVING THROUGH IT. THIS MAY CONTINUE TO ENHANCE CONVECTION MAINLY NORTH GEORGIA SO HAVE KEPT LIKELY POPS FOR THAT AREA THROUGH FRIDAY...WITH CHANCE ELSEWHERE. AFTER THAT THE UPPER RIDGE BUILDS WESTWARD FROM THE ATLANTIC...PUSHING AXIS OF BEST MOISTURE NORTHWARD INTO THE OHIO VALLEY. HOWEVER...THERE WILL STILL BE A MOIST SOUTHEAST FLOW FROM THE ATLANTIC. HAVE GRADUALLY TRIMMED POPS BACK ACROSS THE CWA FOR THE REMAINDER OF THE PERIOD FOR A MORE DIURNAL PATTERN. 41 && AVIATION... 12Z UPDATE... /ISSUED 748 AM EDT WED JUL 11 2012/ IFR CIGS FOR FIRST HOUR OR TWO AT ALL SITES EXCEPT KMCN GRADUALLY IMPROVING TO VFR CONDITIONS BY 15Z. INITIAL CIGS AROUND 400-800 FT SHOULD TRANSITION TO BKN040 BKN250 AFTER 18Z. INITIAL CALM TO VRB WINDS SHOULD BECOME MORE SOUTHEASTERLY AFTER ABOUT 15Z FOR THE NORTHERN SITES... WHILE KMCN AND KCSG WILL LIKELY HAVE A MORE SOUTHERLY COMPONENT AND EVENTUALLY BECOME SE. MAGNITUDES SHOULD STAY MOSTLY UNDER 10KTS BUT SOME GUSTS TO NEAR 18KT AT KATL ARE POSSIBLE IN THE AFTERNOON. TSRA POTENTIAL AGAIN FROM 19-04Z WITH BEST CHANCE AROUND 22-00Z. //ATL CONFIDENCE...12Z UPDATE... MEDIUM CONFIDENCE IN TIMING OF WIND. HIGH CONFIDENCE ALL ELSE. BAKER && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 85 69 89 / 50 60 60 40 ATLANTA 70 85 70 87 / 50 60 60 40 BLAIRSVILLE 67 78 68 82 / 60 80 60 60 CARTERSVILLE 70 83 71 88 / 70 70 60 50 COLUMBUS 71 89 72 91 / 40 50 40 40 GAINESVILLE 69 82 69 86 / 60 70 60 50 MACON 71 91 72 92 / 40 50 50 40 ROME 70 83 71 90 / 70 80 60 60 PEACHTREE CITY 69 85 69 88 / 50 50 50 40 VIDALIA 74 93 74 92 / 40 40 40 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...11 LONG TERM....20 AVIATION...11
Hazardous weather outlook, Jul 11, 4:31 AM EDT, 13 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 431 AM EDT WED JUL 11 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-120845- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 431 AM EDT WED JUL 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A WEAK SURFACE BOUNDARY WILL LINGER ACROSS NORTH GEORGIA THROUGH TONIGHT WHILE AN UPPER LEVEL LOW REMAINS OVER THE LOWER MISSISSIPPI RIVER VALLEY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE LARGE HAIL... 60 MPH WIND GUSTS AND FREQUENT LIGHTNING. HEAVY RAIN IS ALSO POSSIBLE. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL BE THIS AFTERNOON THROUGH TONIGHT. .DISCUSSION... THE SURFACE BOUNDARY AND THE UPPER LOW WILL COMBINE TO PRODUCE MODERATE INSTABILITY AND ABUNDANT MOISTURE FOR SCATTERED TO NUMEROUS THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA. WITH CAPES INCREASING TO 2500 TO 3000...ISOLATED SEVERE STORMS ARE POSSIBLE JUST ABOUT ANYWHERE IN NORTH AND CENTRAL GEORGIA. THE MAIN THREAT WILL BE DAMAGING WINDS. PEA TO QUARTER SIZED HAIL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY. DUE TO A PERSISTENT SURFACE BOUNDARY...THUNDERSTORMS WILL BE MORE NUMEROUS ACROSS NORTH GEORGIA THROUGH THE PERIOD...AND THERE REMAINS THE THREAT OF ISOLATED SEVERE STORMS ACROSS THE ENTIRE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 11, 4:26 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
426 PM EDT WED JUL 11 2012
GAZ076-112100-
426 PM EDT WED JUL 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN JEFFERSON COUNTY UNTIL 500 PM EDT...
AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
NEARLY STATIONARY STRONG THUNDERSTORM NEAR LOUISVILLE.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
JEFFERSON COUNTY THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE GRANGE...STAPLETONS CROSSROADS...BARTOW...
WADLEY...MOXLEY AND LOUISVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3308 8229 3291 8227 3284 8232 3281 8242
3278 8240 3276 8243 3276 8245 3282 8252
3292 8251 3295 8254 3302 8255 3303 8260
3312 8266 3312 8258 3318 8257 3331 8239
3331 8234 3323 8223
TIME...MOT...LOC 2026Z 257DEG 2KT 3296 8245Special weather statement, Jul 11, 5:07 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
507 PM EDT WED JUL 11 2012
GAZ039-112130-
507 PM EDT WED JUL 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN WILKES COUNTY UNTIL 530 PM EDT...
AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
NEARLY STATIONARY STRONG THUNDERSTORM NEAR TIGNALL.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WILKES COUNTY THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE FLORAL HILL...DELHI...METASVILLE...DANBURG...
MALLORYSVILLE...NORMAN...TIGNALL...CENTERVILLE...LUNDBERG...
CELESTE...JACKSONS CROSSROADS...ROCKY CREEK FIRE DEPT....FICKLIN...
AONIA AND NEWTOWN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3364 8260 3361 8263 3360 8268 3362 8269
3362 8275 3366 8282 3362 8288 3378 8299
3392 8287 3395 8279 3397 8278 3399 8265
3387 8261 3387 8257 3380 8259 3365 8249
TIME...MOT...LOC 2107Z 046DEG 1KT 3383 8274Special weather statement, Jul 11, 5:22 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
522 PM EDT WED JUL 11 2012
GAZ086-110>113-112145-
522 PM EDT WED JUL 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN WHEELER...TOOMBS...TELFAIR...MONTGOMERY AND EMANUEL COUNTIES UNTIL
545 PM EDT...
AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 5 MILES EAST OF HORSE CREEK WMA TO NEW
BRANCH...MOVING NORTH AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WHEELER...TOOMBS...TELFAIR...MONTGOMERY AND EMANUEL COUNTIES
THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE NEW BRANCH...GRAYS LANDING...ENGLISH EDDY...HORSE CREEK
WMA...JACKSONVILLE...JOHNSON CORNER...MCNATT FALLS...TOOMBS
CENTRAL...CEDAR CROSSING...LUMBER CITY...OHOOPEE...WORKMORE...ROCK
SPRINGS...PONDEROSA AND SOUTH THOMPSON. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3181 8314 3185 8318 3190 8320 3214 8296
3231 8272 3229 8267 3235 8243 3242 8239
3252 8216 3243 8218 3236 8224 3218 8218
3204 8220 3193 8233 3196 8244 3194 8249
3195 8256 3192 8267 3178 8286 3178 8301
TIME...MOT...LOC 2122Z 183DEG 19KT 3185 8278 3192 8254
3202 8233 3212 8223Special weather statement, Jul 11, 5:25 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
525 PM EDT WED JUL 11 2012
GAZ097-112145-
525 PM EDT WED JUL 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN LAURENS COUNTY UNTIL 545 PM EDT...
AT 520 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES WEST OF CEDAR GROVE...MOVING NORTH AT 5
MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
LAURENS COUNTY THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE CEDAR GROVE...LOWERY...HARLOW...RENTZ...DEXTER AND
CADWELL. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3258 8323 3271 8295 3272 8286 3269 8280
3266 8279 3261 8267 3252 8268 3250 8264
3246 8265 3246 8269 3241 8270 3234 8275
3231 8272 3219 8286 3219 8290 3215 8299
TIME...MOT...LOC 2125Z 173DEG 4KT 3227 8299Special weather statement, Jul 11, 5:39 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
539 PM EDT WED JUL 11 2012
GAZ086-097-098-109>113-112215-
539 PM EDT WED JUL 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN WHEELER...TREUTLEN...TOOMBS...TELFAIR...MONTGOMERY...LAURENS...
DODGE AND EMANUEL COUNTIES UNTIL 615 PM EDT...
AT 534 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SANTA CLAUS TO LUMBER CITY...MOVING
NORTHWEST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WHEELER...TREUTLEN...TOOMBS...TELFAIR...MONTGOMERY...
LAURENS...DODGE AND EMANUEL COUNTIES THROUGH 615 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ROCK SPRINGS...
PONDEROSA...OHOOPEE...SOUTH THOMPSON...TOOMBS CENTRAL...NEW BRANCH...
JOHNSON CORNER...MCNATT FALLS...GRAYS LANDING...ENGLISH EDDY...CEDAR
CROSSING...CHARLOTTEVILLE...UVALDA...ALSTON AND HORSE CREEK WMA.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3254 8203 3255 8208 3251 8215 3236 8224
3218 8218 3191 8222 3196 8244 3196 8248
3194 8249 3195 8256 3192 8267 3178 8286
3178 8296 3225 8333 3252 8267 3253 8258
3256 8258 3270 8209 3261 8200
TIME...MOT...LOC 2139Z 154DEG 14KT 3217 8230 3210 8246
3197 8273Special weather statement, Jul 11, 5:45 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 PM EDT WED JUL 11 2012
GAZ083-096-112215-
545 PM EDT WED JUL 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN TWIGGS AND BLECKLEY COUNTIES UNTIL 615 PM EDT...
AT 543 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR COLEY STATION...MOVING NORTH AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
TWIGGS AND BLECKLEY COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE PAULK...MAGNOLIA...PORTER...COLEY
STATION...COCHRAN...ROYAL...CARY AND TARVERSVILLE. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3240 8350 3241 8348 3245 8350 3248 8349
3252 8353 3259 8354 3259 8327 3235 8329
3235 8344
TIME...MOT...LOC 2145Z 179DEG 5KT 3244 8340The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 8:02 PM EDT | Special Weather Statement | FFC | Jasper | 43 min |
| Jul 10, 8:06 PM EDT | Special Weather Statement | FFC | Hancock | 39 min |
| Jul 10, 8:09 PM EDT | Special Weather Statement | FFC | Dodge, Wilcox | 51 min |
| Jul 10, 8:13 PM EDT | Special Weather Statement | FFC | Gordon | 32 min |
| Jul 10, 8:14 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 31 min |
| Jul 10, 8:24 PM EDT | Special Weather Statement | FFC | Meriwether, Pike | 51 min |
| Jul 10, 8:32 PM EDT | Special Weather Statement | FFC | Crawford | 43 min |
| Jul 10, 8:36 PM EDT | Special Weather Statement | FFC | Clayton | 39 min |
| Jul 10, 8:38 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Oconee, Oglethorpe | 37 min |
| Jul 10, 8:39 PM EDT | Special Weather Statement | FFC | Banks | 36 min |
| Jul 10, 8:48 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 42 min |
| Jul 10, 8:52 PM EDT | Special Weather Statement | FFC | Warren | 38 min |
| Jul 10, 8:54 PM EDT | Special Weather Statement | FFC | Coweta, Douglas | 51 min |
| Jul 10, 9:37 PM EDT | Special Weather Statement | FFC | Putnam | 38 min |
| Jul 10, 9:46 PM EDT | Special Weather Statement | FFC | Douglas | 44 min |
| Jul 10, 10:18 PM EDT | Special Weather Statement | FFC | Cobb, Fulton | 57 min |
| Jul 10, 11:18 PM EDT | Special Weather Statement | FFC | Forsyth | 42 min |
| Jul 10, 11:40 PM EDT | Special Weather Statement | FFC | Forsyth | 50 min |
| Jul 11, 2:16 PM EDT | Special Weather Statement | FFC | Wilkinson | 29 min |
| Jul 11, 2:22 PM EDT | Severe Thunderstorm Warning | FFC | Wilkinson | 38 min |
| Jul 11, 2:27 PM EDT | Special Weather Statement | FFC | Crisp | 33 min |
| Jul 11, 2:36 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Warren | 24 min |
| Jul 11, 2:51 PM EDT | Special Weather Statement | FFC | Dooly, Sumter | 24 min |
| Jul 11, 2:57 PM EDT | Special Weather Statement | FFC | Jefferson | 33 min |
| Jul 11, 3:15 PM EDT | Special Weather Statement | FFC | Glascock | 30 min |
| Jul 11, 3:19 PM EDT | Special Weather Statement | FFC | Butts | 26 min |
| Jul 11, 3:41 PM EDT | Special Weather Statement | FFC | Butts | 34 min |
| Jul 11, 4:07 PM EDT | Special Weather Statement | FFC | Butts | 23 min |
| Jul 11, 4:09 PM EDT | Special Weather Statement | FFC | Johnson | 36 min |
| Jul 11, 4:11 PM EDT | Special Weather Statement | FFC | Lamar | 34 min |
| Jul 11, 4:22 PM EDT | Special Weather Statement | FFC | Dodge | 23 min |
| Jul 11, 4:26 PM EDT | Special Weather Statement | FFC | Jefferson | 34 min |
| Jul 11, 5:07 PM EDT | Special Weather Statement | FFC | Wilkes | 23 min |
| Jul 11, 5:22 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler | 23 min |
| Jul 11, 5:25 PM EDT | Special Weather Statement | FFC | Laurens | 20 min |
| Jul 11, 5:39 PM EDT | Special Weather Statement | FFC | Dodge, Emanuel, Laurens, Montgomery, Telfair, Toombs and 2 more | 36 min |
| Jul 11, 6:07 PM EDT | Special Weather Statement | FFC | Emanuel, Laurens, Montgomery, Toombs, Treutlen, Wheeler | 38 min |
| Jul 11, 6:12 PM EDT | Special Weather Statement | FFC | Houston | 33 min |
| Jul 11, 6:19 PM EDT | Special Weather Statement | FFC | Bleckley | 26 min |
| Jul 11, 6:40 PM EDT | Special Weather Statement | FFC | Houston | 20 min |
| Jul 11, 6:41 PM EDT | Special Weather Statement | FFC | Treutlen, Wheeler | 19 min |
| Jul 11, 6:52 PM EDT | Special Weather Statement | FFC | Twiggs | 23 min |
| Jul 11, 7:05 PM EDT | Special Weather Statement | FFC | Crawford | 25 min |
| Jul 11, 7:08 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Laurens, Treutlen, Wheeler | 7 min |
| Jul 11, 7:13 PM EDT | Special Weather Statement | FFC | Telfair | 17 min |
| Jul 11, 7:17 PM EDT | Special Weather Statement | FFC | Johnson, Laurens, Treutlen | 13 min |
| Jul 11, 7:27 PM EDT | Special Weather Statement | FFC | Johnson, Laurens, Treutlen | 33 min |
| Jul 11, 7:38 PM EDT | Special Weather Statement | FFC | Dodge, Telfair | 7 min |
| Jul 11, 7:45 PM EDT | Special Weather Statement | FFC | Dodge | 30 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.